Research Repository

Superadditivity of some functionals associated with Jensen's inequality for convex functions on linear spaces with applications

Dragomir, Sever S (2010) Superadditivity of some functionals associated with Jensen's inequality for convex functions on linear spaces with applications. Bulletin of the Australian Mathematical Society, 82 (1). pp. 44-61. ISSN 00049727

Full text for this resource is not available from the Research Repository.

Abstract

Some new results related to Jensen's celebrated inequality for convex functions defined on convex sets in linear spaces are given. Applications for norm inequalities in normed linear spaces and f-divergences in Information Theory are provided as well.

Item Type: Article
Uncontrolled Keywords: ResPubID21609, convex functions, Jensen’s inequality, norms, mean f-deviation, f-divergences
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
Related URLs:
Depositing User: VUIR
Date Deposited: 22 Dec 2011 00:12
Last Modified: 22 Dec 2011 00:12
URI: http://vuir.vu.edu.au/id/eprint/7146
DOI: https://doi.org/10.1017/S0004972709001105
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar